skin-hair-icon
Ring or Half ring in groin area
Maybe it is tinea cruris, I don't know. Took candid B first it went away then came back. After that, took candid cream, candid soap. Didn't work. Then a medical retailer game me itraconazole tab 100mg, I faced some side effects like breathing problem/ heart palpitations so I left. The infection went away and again came back. Now from the last 1 month, I am taking an (itraconazole ofloxacin ornidazole & clobetasol propionate cream) which works quickly but if I stop, infection keep returning after 2-3 days. I have some piles/fistula problem I don't know specifically which one. The infection spereaded to that anus area as well, which makes the area painful during stool passing. Most of the time the affected area reamains dried and rough with some skin peeling and that same area becimes red and itchy when I stop applying that itraconazole ointment.
37 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Stop applying that combination cream. It will give temporary relief but will worsen your infection on the long run. Provide with photos of the same so that accurate diagnosis can be made and treatment can be given to you accordingly
Next Steps
consult online with me for detailed prescription and guidance
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.